# SDR CALA0500422

- Difficulty date: November 29, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N69333
- Make and model: Boeing 7373T0
- Aircraft serial: 23571
- Aircraft time: 56,110 hours, 29,420 cycles
- System (JASC): 2565 · Escape Slide
- Part: Spring
- Part number: 65659733
- Condition: Broken
- Location: L-2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE R-2 DOOR AND L-2 DOOR ESCAPE SLIDE AFT GIRT BAR FLOOR BRACKETS WERE FOUND WITH SPRINGS BROKEN.  NEW GIRT BAR FLOOR BRACKETS WERE INSTALLED AT BOTH AFT DOORS AT AFT POSITIONS IAW MM 25-61-51.
